# SDR HNAA2020052600157

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,148 hours, 43,186 cycles
- Engine: Allsn AE3007A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

#2 ATS SOV OPN MESSAGE APPEARED AFTER SMELLING AN UNKNOWN FUME FOR 2 MINUTES. (SMELL PERSISTED AFTER FOLLOWING QRH AND WOULD INCREASE AS THROTTLE INCREASED. OCCURED IN CRUISE)  FOLLOWED THE FIM TASK 80-10-00-810-803-A AND R&R'D STARTER CONTROL VAVLE ASSY AS REQUIRED PER AMM 80-10-02. GROUND RAN #2 ENGINE OPS NORMAL AT THIS TIME.
